MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 67SP055
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample was received at the investigation site without the original packaging and in used condition.Visual inspection: visual inspection was performed at 12 inches under normal lighting to received unit, in order to detect any damage on the cuff, airline or pilot balloon.Results: when inflating the sample, the cuff only inflated one side.The cuff was manipulated and the whole cuff inflated.However, extremely force was required to inflate the cuff.(teflon was not properly distributed inside the cuff).The root cause was related to manufacturing process.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during pre-test the cuff inflated asymmetrically.No patient injury or involvement was reported.

Brand Name
BIVONA TUBES NEO/PED TTS
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15446525
Report Number3012307300-2022-19635
Device Sequence Number7522375
Product Code BTO
UDI-Device Identifier15021312000757
UDI-Public15021312000757
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model Number67SP055
Device Catalogue Number67SP055
Device Lot Number3642693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown